# SDR SWAA2016022949544

- Difficulty date: February 22, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 27,696 hours, 16,207 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED, AT STATION 92.70, ON BOTTOM OF RIB, 3RD VERTICAL STIFFENER AFT.  REPAIRED RIB IAW SRM.
